# SDR AALA200800543

- Difficulty date: March 10, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 20,840 hours
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6355B000103
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MIA  INFLIGHT T592/10MAR - BOTH CAPTAIN AND FIRST OFFICERS STABILIZER TRIM INOPERATIVE.  RETURNED MIA AND LANDED WITHOUT INCIDENT.  REPLACED HORIZONTAL STABILIZER TRIM ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
